MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTALIF ANTERIOR STAND-ALONE PLATE FLUSH H.14 MM

MEDACTA INTERNATIONAL SA MECTALIF ANTERIOR STAND-ALONE PLATE FLUSH H.14 MM
Catalog Number 03.30.202
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 04 may 2018.Lot 143313: (b)(4) items manufactured and released on 25 june 2015, expiration date: 2020-06-07.No anomalies found related to the problem.To date: (b)(4) items of the same lot have been already sold without any similar reported event.Instruments involved: mectalif reference (b)(4) alif straight inserter mectalif reference (b)(4) alif inserter inner shaft preliminary investigation performed by r&d spine director on 10 april 2018.The instrument is designed that the pins of the instrument go through the plate into the cage, for this reason with the available information it is not possible understand what could have happened during surgery.
 
Event or Problem Description
After implantation of a mectalif ti peek anterior cage with flush plate, the surgeon was attempting to change the rotational position of the cage within the disc space to match the anatomy.The flush plate became disassociated from the cage.A second cage and flush plate was opened to complete the surgery.

Brand Name
MECTALIF ANTERIOR STAND-ALONE PLATE FLUSH H.14 MM
Common Device Name
PLATE FLUSH
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7487004
Report Number3005180920-2018-00302
Device Sequence Number18880592
Product Code OVD
UDI-Device Identifier07630030833564
UDI-Public07630030833564
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K124034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2020
Device Catalogue Number03.30.202
Device Lot Number143313
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2018
Initial Report FDA Received Date05/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;